# SDR ABXA070167

- Difficulty date: May 10, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 56,878 hours, 44,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99579123
- Condition: Cracked
- Location: Bs 427-446
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BETWEEN STA 427 AND 446 CRACKED AT APPROXIMATELY 435.  REMOVED AND REPLACED INTERCOSTAL IAW DC9 SRM.
